# SDR ASAA2019040128825

- Difficulty date: March 30, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 47,342 hours, 14,221 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Part number: 3571275
- Condition: Corroded
- Location: Overheat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLIMB OUT, 25,000 FT #2 WING BODY OVERHEAT LIGHT DID QRH LIGHT REMAINED ILLUMINATED. GROUNDED - YES. DIVERSION TIME 42 MINUTES - FOUND NO ACTIVE FAULTS RECORDED ON THE CODCU. VISUALLY INSPECTED THE ELEMENTS ASSOCIATED WITH FAULT 64 (FROM T/S ENTRY), AND FOUND M1764 VERY CORRODED. REPLACED ELEMENT M1764 PER B737-800 AMM 26-18-02/401. OP-CHECKS GOOD PER SAME. NOTE: THE REMOVED M1764 ELEMENT HAD A 1M OHM SHORT FROM INNER TO OUTER SECTIONS, WHICH FLUCTUATED WITH ANY MOVEMENT OF THE ELEMENT. THIS CLEARS MEL 26-13B.
